Studying Police reply to 12 overdose calls in sooner or later, medicine could also be combined with fentanyl

READING, Pa. – The Studying Police Division is warning the group about an elevated variety of drug-related overdoses. 

The division says officers responded to 12 overdose calls, three of which have been fatalities, on Saturday alone. 

The general public security alert says the overdoses are presumably associated to the medicine being combined with fentanyl.

The alert continues to say people utilizing these medicine could not know what they’re ingesting.

Should you or anybody is experiencing indicators of an opioid overdose name 911 instantly, even should you do not consider you used an opioid, police say. 

Anybody with info associated to those overdose incidents is requested to contact the Studying Police Division at 610-655-6116. 

See also  Chester County joins Berks, Montgomery in approving passenger rail authority